View : 88 Download: 0

Integrally closed modules and their divisors

Title
Integrally closed modules and their divisors
Authors
Hong J.Noh S.Vasconcelos W.V.
Ewha Authors
노선숙
SCOPUS Author ID
노선숙scopus
Issue Date
2005
Journal Title
Communications in Algebra
ISSN
0092-7872JCR Link
Citation
Communications in Algebra vol. 33, no. 12, pp. 4719 - 4733
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
There is a beautiful theory of integral closure of ideals in regular local rings of dimension two, due to Zariski, several aspects of which were later extended to modules. Our goal is to study integral closures of modules over normal domains by attaching divisors/determinantal ideals to them. They will be of two kinds: the ordinary Fitting ideal and its divisor, and another 'determinantal ideal obtained through Noether normalization. They are useful to describe the integral closure of some class of modules and to study the completeness of the modules of Kähler differentials.
DOI
10.1080/00927870500334723
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE